# SDR ZZDA2009087

- Difficulty date: March 11, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2792
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK L-1 DOOR SLIDE FOR PROPER INSTALLATION.  REMOVED AND REPLACED SLIDE ASSEMBLY REF 25-61.
